# SDR CA980707036

- Difficulty date: June 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 2435 · Starter-Generator
- Part: Starter
- Part number: 23032018
- Condition: Failed
- Location: Engine
- Component: Lucas
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) STARTER/GENERATOR OVERHEATING AND SMOKING ON SHUT DOWN.  DRIVEN BY REVERSE CURRENT RELAY.  LOAD METER, RCR AND CIRCUIT BREAKERS REPLACED.
